MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED RADIALLY SUPPORTED; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD KNITTED RADIALLY SUPPORTED; VASCULAR POLYESTER GRAFT
Model Number IGK0008RS45
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 10/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not accessible for testing.A review of the complaint device history records indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests.Specifically, no anomaly was evidenced in the collagen coating records.The review of the water permeability testing records of products coated on the same day as the complaint device indicated values well within product specifications.One retention sample from same lot and coated on the same period and under the same conditions as the complaint device underwent water permeability testing.The test result indicated a value well within product specifications (< 5 ml/cm²/min).The review of post-marketing historical data indicated that no other similar complaint was reported for the same product family and same lot number.No conclusion can be drawn.However, the conducted investigation and testing performed would tend to indicate that the product was not defective at the time of manufacturing.Please note that, as per the product instructions for use, the use of knitted vascular grafts as a conduit for cannulation is not an approved indication.Indeed, intergard knitted vascular grafts are indicated for surgical repair, bypass, or replacement of arteries in the treatment of aneurysmal and occlusive disease of the abdominal aorta, visceral arteries, and peripheral arteries.
 
Event or Problem Description
While the surgeon was using the graft as a perfusion line, he noticed that the edge of the graft, where there is no support coil, was oozing.Bioglue was used to stop bleeding.It took time to stop it and surgery was prolonged.No adverse effect on the patient was reported.

Brand Name
INTERGARD KNITTED RADIALLY SUPPORTED
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8110120
Report Number1640201-2018-00026
Device Sequence Number1721253
Product Code DSY
UDI-Device Identifier00384401000778
UDI-Public00384401000778
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2019
Device Model NumberIGK0008RS45
Device Catalogue NumberIGK0008RS45
Device Lot Number14M04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2018
Initial Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;